# SDR 2002FA0000076

- Difficulty date: August 8, 2001
- Submitted: December 11, 2001
- Operation: General aviation
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 4649010006
- Part serial: 1040
- Condition: Damaged
- Location: M/R Gearbox
- Part time: 547 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND HOLE IN MAIN GEARBOX CASING.  (M)
